×

A comment on the papers: Controllability results for functional semilinear differential inclusions in Fréchet spaces and Controllability of impulsive neutral functional differential inclusions with infinite delay. (English) Zbl 1290.34077

The author shows that the examples presented in the papers [M. Benchohra and A. Ouahab, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 61, No. 3, 405–423 (2005; Zbl 1086.34062)] and [B. Liu, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 60, No. 8, 1533–1552 (2005; Zbl 1079.93008)] cannot be recovered as special cases of the abstract results, but he notes that in the context of ordinary differential systems the results are correct, interesting and with several applications.

MSC:

34K35 Control problems for functional-differential equations
34K45 Functional-differential equations with impulses
34K40 Neutral functional-differential equations
34K09 Functional-differential inclusions
93B05 Controllability
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Benchohra, Mouffak; Ouahab, Abdelghani, Controllability results for functional semilinear differential inclusions in Fréchet spaces, Nonlinear anal., 61, 3, 405-423, (2005) · Zbl 1086.34062
[2] Liu, Bing, Controllability of impulsive neutral functional differential inclusions with infinite delay, Nonlinear anal., 60, 8, 1533-1552, (2005) · Zbl 1079.93008
[3] Hernández, Eduardo, Existence results for partial neutral integrodifferential equations with unbounded delay, J. math. anal. appl., 292, 1, 194-210, (2004) · Zbl 1056.45012
[4] Triggiani, Roberto, Addendum: “A note on the lack of exact controllability for mild solutions in Banach spaces” [SIAM J. control optim. 15 (3) (1977) 407-411; MR 55 8942], SIAM J. control optim., 18, 1, 98-99, (1980)
[5] Triggiani, Roberto, A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. control optim., 15, 3, 407-411, (1977) · Zbl 0354.93014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.